Liste des citations dans Numdam pour : Characterization of the unique expansions 1= i=1 q -n i and related problems

Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 3, pp. 377-390.


Journal de Théorie des Nombres de Bordeaux, Tome 22 (2010) no. 2, pp. 513-524.

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 42 (2008) no. 4, pp. 659-662.

Journal de Théorie des Nombres de Bordeaux, Tome 16 (2004) no. 1, pp. 239-249.

Bulletin de la Société Mathématique de France, Tome 130 (2002) no. 1, pp. 35-48.

Bulletin de la Société Mathématique de France, Tome 120 (1992) no. 4, pp. 507-521.